# SDR CA130815015

- Difficulty date: August 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 32,039 hours
- Engine: Pwa R985AN14B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: 58S926R
- Condition: Cracked
- Location: Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED 100 HR INSPECTION, THE RT FWD FLOAT FITTING, PN 58S926R WAS FOUND BADLY CORRODED AND CRACKED AT BOTH LOWER ATTACHMENT HOLES.  THE FLOAT FITTING WAS REPLACED WITH A NEW FITTING TO RECTIFY THE DEFECT.
